| Model Number |
60005 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +18.0d) was explanted from the right eye due to visual changes after use of a tanning bed without rxsight uv protective spectacles prior to any light treatments being performed.Clinical examination revealed a central area of elevation on the lens.